# SDR QXEA2014070700557

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 31,635 hours, 32,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: DSC5431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT DOOR BETA LAMP FAILED FUNCTIONAL CHECK.  REPLACED THE BETA LAMP IAW AMM 33-51-00-960-801.
